MAUDE Adverse Event Report: TITAN SPINE, LLC ENDOSKELETON® TL; 7 DEG LORDOTIC, IMPLANT, 18MMX50MMX8MM

TITAN SPINE, LLC ENDOSKELETON® TL; 7 DEG LORDOTIC, IMPLANT, 18MMX50MMX8MM
Catalog Number 7107-0308
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/13/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history records for the subject device was reviewed.The review revealed there were no anomalies or non-conformances generated during the manufacture of the product that would contribute to this complaint condition.Off label use due to different biologics utilized by the surgeon was reported.Attempts were made to receive the imaging (fluoroscopy, x-ray, ct) of the implant after initial surgery and prior to revision surgery were made.Images were not received; therefore, no investigation could be conducted.Device/imaging not received.
 
Event or Problem Description
The surgeon performed an open lateral view microscopic approach at lumbar 3-4 level that was adjacent to an existing fusion on (b)(6) 2016.This was a standalone procedure that was off label due to different biologics utilized by the surgeon.During a follow up, images showed the device had backed out 3-4mm from the disc space.The surgeon performed a revision surgery on (b)(6) 2016.The revision surgery was successfully completed to reposition the implant within the disc space.There was no adverse effect or harm to the patient due to implant backing out of the disc space.The patient is doing great after the revision surgery.

Brand Name
ENDOSKELETON® TL
Common Device Name
7 DEG LORDOTIC, IMPLANT, 18MMX50MMX8MM
Manufacturer (Section D)
TITAN SPINE, LLC
6140 w. executive dr. ste a
mequon WI 53092
MDR Report Key6077399
Report Number3006340236-2016-00010
Device Sequence Number1136010
Product Code MAX
UDI-Device IdentifierM682710703080
UDI-Public+M682710703080/$A150405/16D20150401O
Combination Product (Y/N)N
PMA/510(K) Number
K140055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/28/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Catalogue Number7107-0308
Device Lot NumberA150405
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2016
Initial Report FDA Received Date11/03/2016
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient Weight82